# SDR P5CA9900035

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE OF OUTBOARD AILERON FIX PANEL SMALL AREA OF CORROSION.  REPAIRED PER SRM 51-10-01 AND 51-10-02.
